# SDR FDEA202208282121

- Difficulty date: August 28, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FWD CARGO AFT BULKHEAD AT STA. 6-70 LBL 57 HAS CORR IN SEVERAL PLACES ON STANCHION CORRODED STANCHION REMOVED IAW MD11-SRM-51-35-01-0G AND MD11-SRM-51-33-01-0G. NEW   STANCHION A6A7094-5 INSTALLED IAW DRWG A6A7094.  FASTENERS 2006V, 2008V, SUBSTITUTED   TO HLT336 IAW MD11-SRM-51-38-01-0G.   MINOR REPAIR.   ORIG SUB DATE: 8/31/2022
